Q. I am having PCOD. Please advise.

Answered by
Dr. Suneetha B S
and medically reviewed by iCliniq medical review team.
Published on May 23, 2015 and last reviewed on: Jan 07, 2019

Hello doctor,

I am having PCOD. Please advise.

Dr. Suneetha B S

Diabetology Microbiology Nutritionist
#

Hello,

Welcome to icliniq.com.

PCOD (Polycystic Ovarian Disease) is a very common condition nowadays. It is a treatable condition and will not affect your life much if the cysts are small in size. A lot depends on your lifestyle. Stress is a major factor. Eating healthy home cooked food and doing regular exercise will make a big positive difference to your condition. If you are overweight, reducing your excess weight will work wonders for you. So do not worry.

As your question does not have details, I would like to ask you a few questions that would help me answer better:

1. How old are you?

2. Are you married? If yes, do you have kids?

3. Are your periods regular?

4. Is your weight in the normal range?

5. Do you have excess hair on your body or face?

6. Are you on any medication for PCOD or any other condition?

7. Can you explain your food habits? (veg/nonveg, what times of the day you eat, and in what quantity)

8. Do you indulge in any kind of physical exercise daily?

9. How is your sleep pattern?

10. If you have a scan report, what is the size of the cyst? (please do attach the report)

Also Read Answers From:

Related Questions & Answers


Am I taking the right homeopathy medicine for PCOD?

Query: Hello doctor, I am taking Testosterone 30 to reduce testosterone as I am a PCOD patient but the pharmacist told me that it increases testosterone. Please reply. I have taken contraceptives, Metformin and ayurveda treatment for the same. I am undergoing laser treatment for facial hair.  Read Full »

Is it safe to take oral contraceptive pill?

Query: Hi doctor, My girlfriend had irregular periods and USG pelvis showed PCOD. So, she is taking COCP. In spite of taking the drug properly, she missed her period this month. Is anything wrong with her? What to do now? Does she need to continue the drug? Or should she stop it? I heard that COCP may caus...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.